Easofen Ibuprofen Maxstrength 24
Easofen Ibuprofen Maxstrength 24
Description
Easofen Max Strength Tablets contain the active substance ibuprofen, which belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs).
These medicines reduce pain and inflammation. Easofen Max Strength is used for the relief of muscular pain, backache, dental pain and period pain.
- The active substance is ibuprofen
- Each film-coated tablet contains 400mg of ibuprofen
- Reduces pain and inflammation
- Relieves of muscular pain, backache, dental pain and period pain
How to use: Suitable for adults and adolescents (over 12 years). The recommended dose is 1 tablet at first and then if necessary 1 tablet every four to six hours. Do not exceed 3 tablets in any 24 hour period. If in adolescents this medicinal product is required for more than 3 days, or if symptoms worsen a doctor should be consulted. Not suitable for children under 12 years. Easofen Max Strength tablets should be taken with a drink of water, preferably after food. Alcohol may increase the risk of stomach irritation.
Ingredients: The active substance is ibuprofen. Each film-coated tablet contains 400mg of ibuprofen. The other ingredients are: Tablet Core: Maize starch, sodium starch glycolate and magnesium stearate. Film-Coat: Hypromellose, Macrogol 400 and Macrogol 6000.
€8.00
13 in stock
Only logged in customers who have purchased this product may leave a review.
There are no reviews yet.